t-276105 PainKiller ****ED up my ****. [Flat] - TribalWar Forums

PainKiller ****ED up my ****.

cruncha-
02-21-2004, 03:40 AM
ok i installed the demo of Painkiller when it was out. when i loaded up the first mission i was lagging to ****. i mean it would play very smooth for 3 seconds then LAG UP for 15 seconds then do it ALL OVER AGAIN. i uninstalled it because i didnt know wtf to do. and now when i play tribes2 or ANY thing to do with 3d graphics will do the same **** like the painkiller demo. i am starting toget pissed and i dont even know wtf to do. i cant play Tribes2 anymore without it lagging so bad.

my pc has never done this until i had installed painkiller. anyone know what the **** could be going on?

ep!c
02-21-2004, 11:04 AM
please read sticky on posting etiquette? Sounds like spyware or a virus perhaps, installing one game like that shouldn't fack up another game. Maybe a driver issue perhaps? NEED MORE INFO LIKE ALL YOUR SYSTEM SPECS!@

SarcaStick
02-22-2004, 02:03 AM
happened to me as well.

p4 2.4
gf4 ti-4600
1gb ocz 3200

what i did was turn textures down a notch and all was fine thereafter.